# SDR FDKA200705232

- Difficulty date: May 7, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,312 hours, 11,494 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LOWER COWL INTERNAL SKIN IS DAMAGED BEYOND LIMITS BETWEEN FRAMES 4&5 AT CENTER LINE.  REPAIRED SKIN.
